Health Mart Infants’ Ibuprofen Concentrated Drops Berry Flavor – Ibuprofen
Health Mart Infants’ Ibuprofen Concentrated Drops temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. Dye-free, non-staining infant ibuprofen is also free of high fructose corn syrup and gluten. Use only with an enclosed syringe. Free of high fructose corn syrup and gluten, this infants’ ibuprofen concentrated Drops liquid oral suspension relieves pain and reduces fever for up to 8 hours.
- For ages 6 to 23 months.
- No high fructose corn syrup.
Concentrated Drops Dosage
- Do not give more than directed.
- Shake well before using.
- Find right dose on chart below.
- If possible, use weight to dose; otherwise, use age. mL=milliliter.
- Measure with the dosing device provided.
- Do not use with any other device.
- Dispense liquid slowly into the child’s mouth, toward the inner cheek.
- If needed, repeat dose every 6-8 hours.
- Do not use more than 4 times a day.
- Dosing chart: Under 6 mos: ask a doctor.
- 12-17 lbs, 6-11 mos: 1.25 mL.
- 18-23 lbs, 12-23 mos: 1.875 mL.
- This product does not contain directions or complete warnings for adult use.
- Important: Read all product information before using.
- Keep this box for important information.
- This product is intended for use in children ages 6 months to 23 months of age.
- Store Infant Ibuprofen Oral suspension at 20-25 degrees (68-77 degrees F).
- Do not freeze.
Each 1.25 mL: Ibuprofen 50 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Anhydrous Citric Acid; Glycerin; Hypromellose; Natural and Artificial Berry Flavor; Polysorbate 80; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum.
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: Infant Ibuprofen Oral suspension contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); or takes more or for a longer time than directed.
Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.
Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult the doctor promptly. Do not use Infant Ibuprofen Oral suspension for more than 2 days or administer to children under 3 years of age unless directed by a doctor.
Do not use: If the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer; right before or after heart surgery.
Ask a Doctor:
Before use if: Stomach bleeding warning applies to your child; child has a history of stomach problems, such as heartburn; child has problems or serious side effects from taking pain relievers or fever reducers, or child has not been drinking fluids; child has lost a lot of fluids due to vomiting or diarrhea; child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had a stroke; or child has asthma; child is taking a diuretic.
Ask a doctor or pharmacist before use if the child is: Under a doctor’s care for any serious condition; taking any other drug. When using Infant Ibuprofen Oral suspension: give with food or milk if stomach upset occurs.
Stop use and ask a doctor if: Child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better; child has symptoms of heart problems or stroke: chest pain, trouble breathing, weakness in one part or side of body, slurred speech, leg swelling; the child does not get any relief within the first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep Infant Ibuprofen Oral suspension out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Do not use if printed neckband is broken or missing.
RN: 000524S00495H02, ZC: 000000, MCK: 3917911, UPC: 05256913250